MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+
Model Number PN40149
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch record, qc test reports, and qc final inspection review check list were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 25e162 was verified and has been confirmed to be released by the company.
 
Event or Problem Description
On tuesday, (b)(6) 2025, a female patient contacted prollenium customer service to report an adverse event.She stated that she had been treated with revanesse lips and experienced an allergic-type reaction, including tingling and a sensation of heat/burning on her face.The prollenium medical affairs team contacted the clinic and requested additional information, which was subsequently provided.According to the clinic, on (b)(6) 2025, the patient was injected with revanesse lips+ as follows: 0.5 ml injected into the lips 0.5 ml** injected around the mouth.For patient comfort, topical lidocaine numbing cream was applied to the lips and perioral area.Prior to lidocaine application, the area was prepped using hibiclens and an alcohol pad.As the patient's request, acne scars around the mouth were also treated.For this purpose: 0.2 ml of filler was hyper-diluted with 0.9% sodium chloride at a 1:1 ratio.The product was injected superficially using a 31-gauge needle provided in the package.Additional comfort measures included topical lidocaine cream and intermittent ice pack application.The area was further prepped with hibiclens and an acetone/ethanol solution to allow for adequate numbing.All injections were performed using the provided syringe and needle, with aspiration performed prior to each injection.The patient tolerated the procedure well.Post-treatment care instructions were reviewed, and a follow-up visit was recommended in two weeks if needed, or sooner if concerns arose.The patient verbalized understanding and was encouraged to contact the clinic with any questions or concerns.Ibuprofen (anti-inflammatory) was administered.The patient has an extensive medical history, including: history of unspecified autoimmune condition breast cancer diagnosed in 2005, treated with surgery and radiation breast reconstruction with implants in 2009 removal of breast implants in 2021 following pfizer covid-19 vaccination due to concern for possible breast implant illness (bii).The patient has known allergies to aspirin, penicillin, strawberries, and pineapple.She previously received juvederm and restylane treatments without any adverse reactions.Following symptom onset, the patient was advised to take an antihistamine, but she chose not to do so.She later sought care at an urgent care facility, where a steroid was prescribed; however, she did not take the medication due to upcoming travel.The batch record, qc test reports, and qc final inspection review check list were analyzed and it has been determined that the product was released within final release specifications.The retrospective review of the batch file shows that no element could explain these issues.The lot number 25e162 was verified and has been confirmed to be released by the company.The information provided by the clinic has been submitted to the prollenium's medical director for review.The medical director's opinion about the reported ae is as follows: "the following is a clinical opinion based on the information provided in (b)(4).On (b)(6) 2025 a patient received 1.0 cc of revanesse lips+ into and around her lips.There were no concerns or adverse events at the time of injection.The area was cleaned with hibiclens, acetone & alcohol and received an application of topical lidocaine (no concentration provided) prior to injection.The patient has a very extensive past medical history including food and asa allergies, sensitivity to led lights, bilateral cataracts, breast and thyroid cancers (treatment for both involved surgery and radiation) and an " unspecified" autoimmune condition.The patient did not contact the clinic with any post procedure concerns.On (b)(6) 2025 the patient called prollenium customer services complaining of "tingling and hotness" around her eyes.The photos provide show no erythema, rash, nodules or inflammation in or around the lips, where filler was deposited.The eyes (where the symptoms were described) were blacked out.There were no signs or evidence of an adverse event to ha filler.My clinical opinion is that this case does not represent a product adverse event.The peri-occular symptoms may be related to one of the patients other medical conditions." internal complaint number: (b)(4).

Brand Name
REVANESSE LIPS+
Common Device Name
REVANESSE LIPS+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora,, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, ontario L4G4C 3
CA   L4G4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key23881660
Report Number3004423487-2025-00024
Device Sequence Number4669243
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPN40149
Device Lot Number25E162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite